# SDR NKVR20150817001

- Difficulty date: September 8, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N206PL
- Make and model: Bell 206B
- Aircraft serial: 3902
- Aircraft time: 5,289 hours, 8,979 cycles
- Engine: Allsn 250C20J
- Engine time: 5,289 hours, 2,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031301121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT LG TUNNEL CRACKED, STATION 125, WL 21, RBL 13.5 & LBL 13.5, UPON FURTHER INSPECTION A CRACK IN THE SAME LOCATION WAS FOUND ON THE LT SIDE AS WELL.  STOP DRILLED & FABRICATED REPAIR PARTS FROM NEW PART & INSTALLED IAW SRM 1 CHAPTER 5 2 1 AS APPLICABLE.
